In this paper we have defined Jordan ideal in a non-commutative ring with the properties that every ideal is a Jordan in a ring with char 2. If P is a prime ideal then R / P is a prime ring for any non-commutative ring R. Later we have proved that the Jordan ideal is a Quasi as well as Bi-ideal while the converse is not true.

How to Cite
AGARWAL, Sarita; CHAUDHARY, M. P. . Jordan Ideal In Non-Commutative Rings. Global Journal of Science Frontier Research, [S.l.], v. 10, n. 4, sep. 2010. ISSN 2249-4626. Available at: <https://journalofscience.org/index.php/GJSFR/article/view/163>. Date accessed: 02 july 2022.